Acetaminophen, 650 mg, Caplets, Arthritis Pain Relief
Weight: 50 caplets
Do not take more than directed (see overdose warning). Adults: take 2 caplets every 8 hours with water; swallow whole - do not crush, chew or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Under 18 Years of Age: ask a doctor. Do not use if printed foil under cap is broken or missing. Store at 68-77 degrees F. Avoid excessive heat (104 degrees F).
Temporarily relieves minor aches and pains due to arthritis; the common cold; headache; toothache; muscular aches; backache; menstrual cramps.
Pain reliever. Lasts up to 8 hours. Capsule shaped tablets.
Active Ingredient (in each Caplet): Acetaminophen (650 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol 400, Polysorbate 80, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.
Do not take with other medicines containing acetaminophen. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
ManufacturerAmerican Sales Company
4201 Walden Avenue Lancaster, NY 14086
Copyright 2006 S&S Brands, Inc.